American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34M56) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Hiroshi Kawakami, Akane Nakamura and Hidetaka Sakai. Toward a classification of four-dimensional Painlev\'e-type equations. Contemporary Mathematics 593 (2013) 143-161.
Book volume table of contents   
View Article: PDF

[2] Claude Mitschi and Michael F. Singer. Projective isomonodromy and Galois groups. Proc. Amer. Math. Soc. 141 (2013) 605-617.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1